# SDR CA101103005

- Difficulty date: October 27, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Cessna 172M
- Aircraft time: 4,438 hours, 50,594 cycles
- Engine: Lyc O320E2D
- Propeller: Mcauly 1C160CTM
- System (JASC): 2810 · Fuel Storage
- Part: Screw
- Condition: Failed
- Location: Fuel Cap
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) FUEL CAP RETAINING SCREW LOOSENED AND CAP SEPARATED PERMITTING INTERNAL PARTS OF THE FUEL CAP TO FALL INTO THE FUEL TANK.  THE FUEL CAP AND SCREW WAS FOUND ON THE RUNWAY.  THE AIRCRAFT WAS CONDUCTING NIGHT CIRCUITS AT THE TIME OF THE OCCURRENCE.
